Hello, I've been on Ortho-Tri Cyclen Lo for about a month now - I just started the "placebo" row and am on my second placebo pill of the week. I noticed this morning that there was blood on my underwear, I put a pad in and the bleeding continued, but it's very minor - certainly not what I usually get when I have my period. Is this my birth control "withdrawl period" or however you should call it, given that I'm now on sugar pills?
I've been having some bloating and uncomfortable cramps along with the bleeding. If it -is- my 'period' does this mean that as long as I continue to take my birth control perfectly (which I do - every day at six!) I can now rely on the pill as my only source of birth control? I plan on continuing to use condoms, they're comfortable and much tidier, but for my peace of mind it's good to know
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.